# SDR BSYA200600010

- Difficulty date: March 1, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N51LC
- Make and model: Lear 35A
- Aircraft serial: 302
- Aircraft time: 15,827 hours, 15,783 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 66003296
- Condition: Broken
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF OUT OF PHL THE RIGHT ENGINE THROTTLE CABLE BROKE AND THE ENGINE WENT BACK TO IDLE, PILOT THEN ABORTED TAKEOFF.  MAINTENANCE DID FIND AFT THROTTLE CABLE BROKEN.  REMOVED AND REPLACED CABLE, OPS CHECKS GOOD.
